# SDR C2XA06IA188

- Difficulty date: December 2, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 6,262 hours, 3,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

MCI - FLIGHT 2018, DURING TAKEOFF ROLL, THE CREW REPORTED SMOKE IN THE CABIN & THE CAPTAIN ABORTED THE TAKEOFF.  MCI MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS WITH BLEED AIR AND PACKS SELECTED ON WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
